MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0167-5273(91)90391-2

Медицинская библиотека · International journal of cardiology · 1991

Syncope induced by propranolol in hypertrophic cardiomyopathy.

García-Rubira J C, Pavón M, Romero-Chacón D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient with chest pain was found to have obstructive hypertrophic cardiomyopathy. After the first oral dose of propranolol, syncope developed together with atrioventricular block. An electrophysiologic study revealed an intermittent advanced (His-Purkinje) block within the atrioventricular conduction system. Caution is recommended when treatment is initiated in patients with hypertrophic cardiomyopathy in whom there is any suspicion of abnormalities in the atrioventricular conduction tissues.

Для цитирования: García-Rubira J C, Pavón M, Romero-Chacón D. Syncope induced by propranolol in hypertrophic cardiomyopathy.. International journal of cardiology. 1991. DOI: 10.1016/0167-5273(91)90391-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.